American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Katrin Grunert, Helge Holden and Xavier Raynaud. Periodic conservative solutions for the two-component Camassa--Holm system. Proceedings of Symposia in Pure Mathematics 87 165-182.
Book volume table of contents
View Article: PDF

[2] A. M. Golovina. Spectrum of periodic elliptic operators with distant perturbations in space. St. Petersburg Math. J. 25 (2014) 735-754.
Abstract, references, and article information   
View Article: PDF

[3] Marshall Slemrod. Chapman-Enskog $\Rightarrow$ viscosity-capillarity. Quart. Appl. Math. 70 (2012) 613-624.
Abstract, references, and article information
View Article: PDF

[4] Habib Ammari, Pierre Garapon, Hyeonbae Kang and Hyundae Lee. A method of biological tissues elasticity reconstruction using magnetic resonance elastography measurements. Quart. Appl. Math. 66 (2008) 139-175. MR 2396655.
Abstract, references, and article information
View Article: PDF

[5] A. Alexandrou Himonas and Gerson Petronilho. On $C^\infty$ and Gevrey regularity of sublaplacians. Trans. Amer. Math. Soc. 358 (2006) 4809-4820. MR 2231873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. M. Sigal and F. Ting. Pinning of magnetic vortices by an external potential. St. Petersburg Math. J. 16 (2005) 211-236. MR 2069485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Naoto Yamaoka and Jitsuro Sugie. Influence of nonlinear perturbed terms on the oscillation of elliptic equations. Proc. Amer. Math. Soc. 132 (2004) 2281-2290. MR 2052404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Cristian Rios. The $L^p$ Dirichlet problem and nondivergence harmonic measure. Trans. Amer. Math. Soc. 355 (2003) 665-687. MR 1932720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander Nabutovsky. Number of solutions with a norm bounded by a given constant of a semilinear elliptic PDE with a generic right-hand side . Trans. Amer. Math. Soc. 332 (1992) 135-166. MR 1066447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Johannes Sjöstrand and Maciej Zworski. Complex scaling and the distribution of scattering poles . J. Amer. Math. Soc. 4 (1991) 729-769. MR 1115789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul H. Rabinowitz. Multiple critical points of perturbed symmetric functionals . Trans. Amer. Math. Soc. 272 (1982) 753-769. MR 662065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul R. Wenston. On local solvability of linear partial differential equations not of principal type. Bull. Amer. Math. Soc. 81 (1975) 215-218. MR 0402241.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1